# SDR DALA2023081406625

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 91,416 hours, 39,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0651 2L DOOR HAS SLIDE MANUAL DEPLOY LINE HANGING UNDER THE DOOR UNSECURED. CORRECTIVE ACTION: RE-ATTACHED D-RING TO VELCRO ATTACHMENT AS PER W/C 0514-2001. A/C OK FOR SVC. (4109055)
